An unusual booster jab side effect has been discovered. Luckily for most people booster jabs are giving milder side effects than the second dose.
The government in the UK is hoping to have all eligible English adults jabbed with a booster shot by the end of January. The army has even been called in to help out. Many people are worried over the new omicron variant which is spreading in the UK.
One unusual booster jab side effect reported has been a feeling of dehydration or feeling thirsty. Experts have commented that booster shots are giving people less severe side effects than the second dose. Fewer people have been experiencing body aches, fatigue and fevers.
Strangely though many people have said the third shot has left them feeling thirsty. The side effect was not reported in clinical trials though.
GP Dr LaTasha Perkins works in Washington. She has explained that the unusual side effect is nothing to worry about. Speaking to the Huffington Post she said: “People have different symptoms when they get their immunisations, but I have heard of people feeling a little bit thirsty,”
“That’s not an uncommon finding.”
Other doctors believe that this could be due to people feeling anxious about getting a jab. Natasha Bhuyan from US-based practice One Medical commented: “If someone is nervous about the vaccine, that can cause dry mouth, as anxiety is linked to dry mouth.”
According to the Centres for Disease Control and Prevention (CDC) booster shots should have less side effects than other doses. CDC director Dr Rochelle Walensky stated: “People had fewer reactions after their third dose than after their second dose.”
Thank you for taking the time to read this article, do remember to come back and check The Euro Weekly News website for all your up-to-date local and international news stories and remember, you can also follow us on Facebook and Instagram.